# SDR 2023F00257

- Difficulty date: August 26, 2023
- Submitted: August 26, 2023
- Operation: General aviation
- Aircraft: N550QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0150
- Aircraft time: 5,554 hours, 3,703 cycles
- Engine: Pwc PW306D1
- Engine time: 6,330 hours, 4,163 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Boss
- Part number: MD3067790
- Condition: Detached
- Location: Zone 400
- Part time: 6,330 hours, 4,163 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION CHAMBER DRAIN BOSS DETACHED WHILE FUEL DRAIN VALVE WAS REMOVED ON LH ENGINE. P&WC DEVIATION LETTER WAS ACCOMPLISHED DEVIATION LETTER DAA2023-1044-PW306D1-CN0086, CRM CASE: PWC-285022-Z8X0 DATED AUGUST 23, 2023. DEVIATION LETTER FOR ENGINE MODEL PW306D1 SERIAL NUMBER CN0124 (TTSN 6329.5 HRS, TCSN: 4163 CYCLES)- COMBUSTION CHAMBER DRAIN BOSS TEMPORARY REPAIR. FOR CONTINUED OPERATION UNTIL NEXT ENGINE SHOP VISIT.
